# SDR 96ZZZX5330

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0278
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Cylinder
- Part number: 06111800
- Condition: Cracked
- Location: Lt Brake
- Part time: 1,647 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED BRAKE MALFUNCTION ON LANDING.  MAINTENANCE INSPECTED AND FOUND LT BRAKE CYLINDER, LOWER PORTION CRACKED.  APPEARED TO BE IMPACT DAMAGE DUE TO TRACES OF YELLOW PAINT AND SCRATCHES OF CYLINDER HOUSING.  ADDITIONAL DAMAGE INCLUDED THE LOWER ANCHOR BOLT BENT AND THE LOWER LUG ON THE TORQUE PLATE CRACKED.  INSPECTED RIGHT BRAKE ASSY AND FOUND SPONGY BRAKING ACTION.  REPAIRS WERE MADE TO THE LEFT BRAKE ASSY AND BOTH BRAKES PURGED OF TRAPPED AIR, OPERATIONAL CHECK OF BRAKES WAS NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.
